# SDR REXA2012061300839

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 22,238 hours, 19,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  CLEANED AND CONNECTED LIGHT.  OPS CHECKED NORMAL IAW AMM 33-51-01.  OK FOR SERVICE.
